# SDR AALA202403119793

- Difficulty date: March 7, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 32,555 hours, 13,272 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRID SMELL ON TAXI OUT IN CLT AND APPROACH AND TAXI INTO DFW. SMELL WENT AWAY IN FLIGHT. **SUPPLEMENATAL REPORT WILL BE SUBMITTED (OPEN)**
